# SDR DALA2025070905183

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 60,160 hours, 31,667 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3145 FA'S NOTICED AN ODOR, THEY DESCRIBED AS "MOLDY". IN COCKPIT WE SMELLED WAXY SCENT. WENT AWAY ON LANDING. AT GATE W/ APU ON OIL SMELL IN COCKPIT.   PERFORMED LEVEL B CONTAMINATION OF ECS PER A321 AMM 21-0. R/R RECIRC FILTERS PER A321 AMM 21-21. (7291938).
